# SDR 9515661160

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tee
- Part number: ANL70311
- Condition: Cracked
- Location: Ctr Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, UNABLE TO TRANSFER FUEL FROM THE AUXILIARY TANK, DUMPED 35,000 LBS OF FUEL AND RETURNED TO BOS.  REPLACED THE CENTER TANK FILL LINE TEE ASSEMBLY.
